# SDR 08FDEA00567

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: A57965044200
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, FLAP TRACK FAIRING 632 CB, AFT WEB IS CRACKED.  REMOVED AND REINSTALLED WEB ASSEMBLY AND REPLACED WEB IAW A310-300 SRM 51-40-21.
